Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


Vektorraumbündel auf exzeptionellen Unterräumen

Title data

Peternell, Thomas:
Vektorraumbündel auf exzeptionellen Unterräumen.
In: Archiv der Mathematik. Vol. 40 (December 1983) Issue 1 . - pp. 175-181.
ISSN 1420-8938
DOI: https://doi.org/10.1007/BF01192767

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 04 Nov 2020 10:52
Last Modified: 04 Nov 2020 13:03
URI: https://eref.uni-bayreuth.de/id/eprint/59187